Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Mikayel P. Poghosyan

Head of Chair | Chair of Financial
Education
B. Sc.: Faculty of Mathematics, Yerevan State University, 1994-1999
PhD: Faculty of Mathematics, Yerevan State University, 1999-2002

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: “Some properties of general Franklin systems”, YSU, 2002

Professional experience
From 2013 to date: Adjunct associate professor, AUA, College of Science and Engineering
From 2007 to date: Associate professor, Yerevan State University
2005 – 2014: Researcher, Institute of Mathematics
2003 – 2007: Assistant professor, Yerevan State University
2001 – 2003: Lecturer, Yerevan State University

Academic courses
General Courses: Mathematical Analysis (I-IV terms), Numerical Methods, Calculus of Variations
Special Courses: Theory of Distributions, Sobolev Spaces, Free Boundary Problems, PDEs

Scale of professional interests
Free Boundary Problems, Orthogonal Series

Participation in grant projects (present and past)
1. NFSAT MA 070-02/ CRDF 12011 - 2003-2004
2. ANSEF – 2005

Languages
Armenian, Russian, English

Professional membership (NGO, professional council, editorial staff of scientific journal, funds etc.)
Armenian Journal of Mathematics (member of editorial board)

michael@ysu.am
(+374 10) 55-11-48

Arakelyan, A., Barkhudaryan, R., Pogosyan, M.
An error estimate for the finite difference method for the one-phase obstacle problem
2011 | Article
(Russian) Izv. Nats. Akad. Nauk Armenii Mat. 46 (2011), no. 3, 3–16; translation in J. Contemp. Math. Anal. 46 (2011), no. 3, 131-141
Arakelyan, A. G., Barkhudaryan, R. H., Poghosyan, M. P.
Finite difference scheme for two-phase obstacle problem
2011 | Article
Dokl. Nats. Akad. Nauk Armen. 111 (2011), no. 3, 224-231
Poghosyan M. , Arnarson T., Djehiche B., Shahgholian H.
A PDE approach to regularity of solutions to finite horizon optimal switching problems
2009 | Article
Nonlinear Anal. 71 (2009), № 12, p. 6054–6067
Poghosyan M.P. , R.R. Teimurazyan
A one-phase parabolic problem with a free boundary in a convex ring
2009 | Article
Izv. Nats. Akad. Nauk Armenii Mat. 44 (2009), № 3, 67--84; translation in J. Contemp. Math. Anal. 44 (2009), № 3, p.194-206
Կուրսային և ավարտական աշխատանքների թեմաներ ֆունկցիաների տեսությունից
2009 | Book
Ուսումնական ձեռնարկ, Երևան, ԵՊՀ, 2009, 163 էջ
Վարիացիոն հաշիվ և օպտիմալ կառավարում (դասախոսություններ)
2008 | Book
Ոսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, 2008, 147 էջ
Poghosyan M.P. , A. Acker, H. Shahgholian
Convex Configurations for Solutions to Semilinear Elliptic Problems in Convex Rings
2006 | Article
Communications in Partial Differential Equations, v. 31, no. 7-9, 2006, p1273 – 1287
Poghosyan M.P. , K. A.Keryan
The Periodic Franklin System as Basis In H^1[0, 1]
2005 | Article
Journal of Contemporary Mathematical Analysis, Vol. 40, № 1, 2005
Общая периодическая система Франкли- на как базис в H1[0,1]
2005 | Article
Изв. НАН Армении, Сер. Математика, 40:1(2005), 61-84
Poghosyan M.P. , A. Acker, A. Henrot, H. Shahgholian
The multi-layer free boundary problem for the p-Laplacian in convex domains
2004 | Article
Interfaces and Free Boundaries, № 6 , 2004, p.81-103
Կուրսային և ավարտական աշխատանքների ժողովածու մաթեմատիկական անլիզ առարկայից
2004 | Book
Ուսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, (2004), 154 էջ
Կուրսային և ավարտական աշխատանքների ժողովածու մաթեմատիկական անալիզ առարկայից
2004 | Book
Ուսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, 2004, 154 էջ
Almost everywhere convergence of series by generalized Franklin systems
2000 | Article
Journal of Contemporary Mathematical Analysis, Vol.35, № 2, 2000
Uniqueness of series by general Franklin systems
2000 | Article
Journal of Contemporary Mathematical Analysis, Vol. 35, № 4, 2000
On uniqueness of general orthogonal series
2000 | Article
Journal of Contemporary Mathematical Analysis, Vol. 35, № 5, 2000
On uniquenness of general orthogonal series
2000 | Article
Izvestija Akad. Nauk Arm. SSR, ser. Mat, (in Russian), 35(2000), No. 5, 76-79. English translation in J. Contemp. Math. Anal., 35(2000), No. 5, 81-83